# SDR AALA202204270954

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737
- Aircraft serial: 33223
- Aircraft time: 30,347 hours, 12,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD NOISE COMING FROM FIRST OFFICER'S SLIDING WINDOW. FLIGHT RETURNED TO JFK LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
